# SDR DALA2015060303625

- Difficulty date: May 29, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 31,571 hours, 16,596 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL 221FF AT FWD GALLEY AREA.  REPLACED FLOOR PANEL.
